# SDR ASAA0843601

- Difficulty date: September 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Condition: Chafed
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MID FLAP LOWER SURFACED CHAFED BELOW NR 7 FLAP CARRIAGE.  REMOVED DAMAGED AREA OF SKIN, FABRICATED REPAIR PARTS IAW B737 400 SRM 51 70 10 PG 214 AND BONDED IAW B737 400 SRM 51 70 10 PG 254.
